advertisement
Question
Posted by: Ami | 2004/02/18

I think i might be though?

I did a preg test on 19.1.04 as i had weird feelings in tummy it showed a faint positive but on 27.1.04-3.2.04 i started bleeding so y did itshow faint psoitive. Then on 8.2.04 i woke up with my tummy feeling tight i was sick all that day and when i woke up on 10.2.04. Im assuming i should be on now on 24.2.04 but on 15.2.04 i had a spot of blood and when i wiped mysekf agetr the toilet there were spots of it but not alot atall. aftr about half a day there were no more blood. What is all this meaning. please somene help cos i really want a baby but i cant work out when im ovulating as i stopped the pill in november 2003.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal to have irregular periods for a few months after stopping the Pill. If you do not have your period on the 24th as expected, repeat the pregnancy test then.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Leigh | 2004/02/19

You need to do another test, possibly you tested too early but faint positives normally do indicate that conception and implantation ocurred. The bleeding could have been implantation bleeding. Otherwise book an appointment with your gynae asap to make certain of what is happening.

Reply to Leigh

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement